# SDR SWAA071859

- Difficulty date: April 14, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 28,565 hours, 16,551 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: KSC274009V
- Condition: Loose
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND NLG ACTUATOR UPPER ATTACH POINT BEARING LOOSE.  REPAIRED ACTUATOR PER SWA EA.
